Weak isomorphisms of abelian lattice ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 3, page 438-444
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Weak isomorphisms of abelian lattice ordered groups." Czechoslovak Mathematical Journal 30.3 (1980): 438-444. <http://eudml.org/doc/13212>.

@article{Jakubík1980,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {weak homomorphism; weak isomorphism; abelian lattice ordered group},
language = {eng},
number = {3},
pages = {438-444},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Weak isomorphisms of abelian lattice ordered groups},
url = {http://eudml.org/doc/13212},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Jakubík, Ján
TI - Weak isomorphisms of abelian lattice ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 3
SP - 438
EP - 444
LA - eng
KW - weak homomorphism; weak isomorphism; abelian lattice ordered group
UR - http://eudml.org/doc/13212
ER -

References

top
  1. Б. Чакань, Об еквивалентности некоторых классов алгебраических систем, Acta Sci. Math. 23 (1962), 46-57. (1962) Zbl1005.68507MR0139559
  2. K. Glazek, J. Michalski, Weak homomorphisms of general algebras, Annales Soc. Math. Polon., Sér. 1. Comment. Math, 19 (1977), 211-228. (1977) Zbl0381.08002MR0457329
  3. A. Goetz, On weak automorphisms and weak homomorphisms of abstract algebras, Coll. Math. 14 (1966), 163-167. (1966) Zbl0192.09504MR0184889
  4. J. Jakubík, On algebraic operation of a lattice ordered group, Coll. Math. 61 (1979), 35 - 44. (1979) Zbl0422.06007MR0550625
  5. A. И. Мальцев, Свободные топологические алгебры, Изв. Акад. наук, серия матем. 21 (1957), 171-198. (1957) Zbl0995.90594MR0098797
  6. А. И. Мальцев, Структурная характеристика некоторых классов алгебр, Докл. Акад. наук СССР 120 (1958), 29-33. (1958) Zbl0995.62501
  7. Е. Marczewski, Independence and homomorphisms in abstract algebras, Fundam. Math. 50 (1961), 45-61. (1961) Zbl0104.25501MR0138572
  8. E. Marczewski, Independence in abstract algebras. Results and problems, Coll. Math. 14 (1966), 169-188. (1966) Zbl0192.09502MR0184890

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.